Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Closure-preserving families and metacompactness

Authors: Henry Potoczny and Heikki Junnila
Journal: Proc. Amer. Math. Soc. 53 (1975), 523-529
MSC: Primary 54D20
MathSciNet review: 0388337
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is the purpose of this paper to show that if a space $ X$ admits a closure-preserving cover of compact, closed sets, then $ X$ is metacompact. This paper also provides a characterization of those closure-preserving covers of compact sets admitted by $ \sigma $-compact spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20

Additional Information

PII: S 0002-9939(1975)0388337-1
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia